Publicacións nas que colabora con Eusebio Corbacho Rosas (6)

2009

  1. Even continuity and topological equicontinuity in topologized semigroups

    Topology and its Applications, Vol. 156, Núm. 7, pp. 1289-1297

  2. Observations about equicontinuity and related concepts

    Topology and its Applications, Vol. 156, Núm. 18, pp. 3062-3069

2007

  1. Árboles óptimos en rejillas

    Avances en matemática discreta en Andalucía: V Encuentro Andaluz de Matemática Discreta, La Línea de la Concepción (Cádiz), julio de 2007

2004

  1. Equicontinuity and quasi-uniformities

    Georgian Mathematical Journal, Vol. 11, Núm. 4, pp. 681-690